# SDR CALA2016021200101

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 55,697 hours, 19,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE LOWER LT HORIZONTAL STAB SKIN, AT STATION 138.70, APPROX. 18.5" FWD OF THE REAR SPAR, APPROX 3/8" LONG.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
